Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 27, 2016, 9:47 PM EDT for Banks County, Hall County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2016, 9:47 PM EDT (01:47 UTC)
- Expired
- Jun 27, 2016, 10:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Banks County, GA, Hall County, GA
The radar
The Greer radar (KGSP), 134 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 622 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1851 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747
WWUS82 KFFC 280147
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 PM EDT MON JUN 27 2016
GAZ023>025-280215-
BANKS GA-JACKSON GA-HALL GA-
947 PM EDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR BANKS...NORTHERN JACKSON AND
EASTERN HALL COUNTIES UNTIL 1015 PM EDT...
AT 947 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAINESVILLE...MOVING
EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...HOMER...OAKWOOD...LULA...MAYSVIL
LE...
CLERMONT...PENDERGRASS...GILLSVILLE...TALMO...CANDLER...RAOUL...PINEF
IELD CROSSROADS...HOLLINGSWORTH...APPLE VALLEY...PEACH STATE
SPEEDWAY AND BANKS CROSSING.
LAT...LON 3447 8342 3420 8339 3420 8340 3418 8339
3413 8338 3419 8388 3448 8384 3448 8365
3443 8361 3445 8360 3445 8359 3449 8354
3449 8349
TIME...MOT...LOC 0147Z 280DEG 10KT 3433 8374
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 9:26 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 27, 9:26 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 926 PM EDT MON JUN 27 2016 .UPDATE... Numerous showers and scattered thunderstorms will continue across much of the CWFA this evening. There is still some instability feeding this storms, but overall intensity has decreased. The potential for severe weather has decreased significantly, but a few strong storms may form. Have updated the pops according to the latest radar trends. && .PREV DISCUSSION... /Issued 726 PM EDT MON JUN 27 2016/ update... Have updated the forecast to raise the pops along and south of the line currently moving across NW GA. PREV DISCUSSION... /Issued 236 PM EDT MON JUN 27 2016/ SHORT TERM /Tonight through Tuesday Night/... Latest surface analysis and regional radars all show a frontal trough sagging into west and north TN with scattered to widespread showers and thunderstorms developing along and well south of the frontal trough across central TN and into North AL. Local radars show scattered convection already developing over NE GA... and this activity was initially terrain induced... but now is developing along their own outflows. Expect more scattered diurnally driven convection to develop through the afternoon as morning sounding shows plenty of instability /3500 J/KG of Cape/ and moisture /1.7+ PW's/ with no cap. This coupled with a weak diffluent flow aloft will support storm development just about anywhere this afternoon and evening... with some of these pulse storms becoming strong to severe. In addition to the afternoon storms... expect the approaching trough and associated frontal boundary to the north to sag toward north GA this evening... and this will just serve to help keep convection going well into the evening and possibly overnight for at least parts of north GA. Will continue to show the greater pops across the north through tonight and Tuesday morning as the front sags toward Atlanta area by sunrise. Could see scattered convection fire across parts of north GA in the morning with initial daytime heating... all depends on where the lingering front is meandering... and suspect this will be around the Atlanta metro area. Then the front sags into central GA Tuesday afternoon... shifting the greater rain chances there with drier air filtering into north GA. Models show the drier air eventually spreading into central GA Tuesday night... but will hold onto a slight chance of showers and thunderstorms across central GA for Tuesday night at this time. SPC continues to show a marginal risk of severe storms across north GA this afternoon and evening... but his could occur just about anywhere considering how unstable the air mass is. The greatest strong to severe storm threat will occur between 4 pm and midnight... but storms could linger after midnight with the front sagging into north GA tonight. SPC shows just general thunder on Tuesday... and the greater storm chances should be in Central GA during max daytime heating... so this is where we expect the greater potential for strong to severe storms to occur on Tuesday. Otherwise... went with a mav and met blend through the period for temps... and increased pops above guidance across north GA this afternoon and tonight... then across central GA on Tuesday. 39 LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. BDL Previous Discussion... Models in general agreement through the long term. H5 trough over the eastern U.S. will hold through most of the long term with the main flow axis will be north of the CWA. Weak short waves will move through the flow and this will keep the chance of thunderstorms in the long term...mainly in the afternoon and evening hours. A weak front is progged to drop into the CWA over the weekend and this will increase chances of thunderstorms...mainly Sunday. 17 AVIATION... 00Z Update... Line of thunderstorms currently entering NW GA should begin to impact ATL btwn 00Z and 01Z. The line is moving a little slow, so have extended the tempo group by an hour. Models diverge on whether ifr clouds will develop, so have limited the low clouds to few. Winds should remain on the west side through early tomorrow, but should switch over to the east side. //ATL Confidence...00Z Update... Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 72 87 69 92 / 90 50 20 20 Atlanta 74 88 71 91 / 100 50 20 20 Blairsville 67 84 63 85 / 100 30 20 10 Cartersville 70 88 65 90 / 100 40 10 10 Columbus 74 90 72 91 / 60 60 40 20 Gainesville 72 84 69 90 / 100 40 20 20 Macon 72 92 71 92 / 40 60 40 30 Rome 71 89 67 91 / 70 30 10 10 Peachtree City 71 88 67 91 / 100 50 20 20 Vidalia 73 93 74 90 / 20 60 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 27, 9:18 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 918 PM EDT MON JUN 27 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 918 PM EDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF GEORGIA INTO THE OVERNIGHT HOURS. STRONG STORMS ARE POSSIBLE AND BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED SEVERE STORMS ARE POSSIBLE AGAIN TUESDAY...MAINLY ACROSS CENTRAL GEORGIA...AS THE SURFACE TROUGH MOVES INTO CENTRAL GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 27, 6:58 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT MON JUN 27 2016
GAZ006>008-015-272330-
GILMER GA-LUMPKIN GA-UNION GA-FANNIN GA-
658 PM EDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILMER...LUMPKIN...
SOUTHWESTERN UNION AND SOUTHEASTERN FANNIN COUNTIES UNTIL 730 PM
EDT...
AT 658 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF SUCHES...OR
12 MILES NORTHWEST OF DAHLONEGA...MOVING SOUTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUCHES...GOOCH
MOUNTAIN SHELTER...STOVER CREEK SHELTER...PORTER SPRINGS... WOODS
HOLE SHELTER...GADDISTOWN...CAMP MERRILL...MARGRET...NIMBLEWILL...
HAWK MOUNTAIN SHELTER...SPRINGER MOUNTAIN SHELTER AND BLACK GAP
SHELTER.
LAT...LON 3471 8386 3448 8411 3458 8419 3461 8419
3462 8420 3461 8422 3468 8428 3481 8414
TIME...MOT...LOC 2258Z 297DEG 5KT 3465 8414Special weather statement, Jun 27, 7:03 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT MON JUN 27 2016
GAZ011-012-019-020-030-272330-
GORDON GA-BARTOW GA-CHATTOOGA GA-POLK GA-FLOYD GA-
703 PM EDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GORDON...WESTERN
BARTOW...SOUTHWESTERN CHATTOOGA...NORTHERN POLK AND FLOYD COUNTIES
UNTIL 730 PM EDT...
AT 702 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROME...MOVING EAST AT
20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...ADAIRSVILLE...EUHARLEE...ARAGON...CAVE SPRING...KINGSTON...
PLAINVILLE...TAYLORSVILLE...SHANNON...COOSA...ARMUCHEE...LINDALE...HO
LLAND... SENEY...CHATTOOGAVILLE AND PINSON.
LAT...LON 3408 8542 3435 8546 3443 8492 3402 8495
TIME...MOT...LOC 2302Z 260DEG 17KT 3425 8526Special weather statement, Jun 27, 7:27 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT MON JUN 27 2016
GAZ006>008-014-015-280000-
GILMER GA-DAWSON GA-LUMPKIN GA-UNION GA-FANNIN GA-
727 PM EDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
WESTERN LUMPKIN...SOUTHWESTERN UNION AND SOUTHEASTERN FANNIN COUNTIES
UNTIL 800 PM EDT...
AT 727 PM EDT...A STRONG THUNDERSTORM WAS NEAR EAST ELLIJAY...OR NEAR
ELLIJAY...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAWSONVILLE...ELLIJAY...EAST ELLIJAY...SUCHES...AMICALOLA FALLS
STATE PARK...PISGAH...JUNO...NIMBLEWILL...HAWK MOUNTAIN
SHELTER...GOOCH MOUNTAIN SHELTER...STOVER CREEK
SHELTER...ROY...GADDISTOWN...CAMP MERRILL...DIAL...
MCKEE...CARTECAY...BLACK GAP SHELTER...LEN FOOTE HIKE INN AND
MARGRET.
LAT...LON 3476 8397 3440 8411 3451 8433 3456 8435
3456 8437 3455 8437 3455 8442 3459 8450
3480 8446
TIME...MOT...LOC 2327Z 278DEG 23KT 3469 8436Special weather statement, Jun 27, 7:37 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT MON JUN 27 2016
GAZ016-280000-
WHITE GA-
737 PM EDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE COUNTY UNTIL
800 PM EDT...
AT 737 PM EDT...A STRONG THUNDERSTORM WAS NEAR HELEN...OR 8 MILES
NORTHEAST OF CLEVELAND...MOVING SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HELEN...UNICOI STATE PARK...SAUTEE...ANNA RUBY FALLS AND BATESVILLE.
LAT...LON 3477 8365 3477 8364 3476 8363 3475 8363
3473 8362 3472 8364 3467 8364 3466 8366
3462 8364 3458 8364 3464 8379 3480 8368
TIME...MOT...LOC 2337Z 311DEG 9KT 3470 8367Local storm report, Jun 27, 7:54 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG CHATSWORTH 34.77N 84.77W
06/27/2016 MURRAY GA 911 CALL CENTER
SEVERAL POWERLINES DOWN IN CHATSWORTH NOT DUE TO TREES.
TREE ALSO DOWN ON OLD HWY 411 AT INTERSECTION OF 282.
PEAK WIND AT CHATSWORTH WAS 31 MPH
&&
EVENT NUMBER FFC1600418
KSSpecial weather statement, Jun 27, 9:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 PM EDT MON JUN 27 2016
GAZ023>025-280215-
BANKS GA-JACKSON GA-HALL GA-
947 PM EDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR BANKS...NORTHERN JACKSON AND
EASTERN HALL COUNTIES UNTIL 1015 PM EDT...
AT 947 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAINESVILLE...MOVING
EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...HOMER...OAKWOOD...LULA...MAYSVIL
LE...
CLERMONT...PENDERGRASS...GILLSVILLE...TALMO...CANDLER...RAOUL...PINEF
IELD CROSSROADS...HOLLINGSWORTH...APPLE VALLEY...PEACH STATE
SPEEDWAY AND BANKS CROSSING.
LAT...LON 3447 8342 3420 8339 3420 8340 3418 8339
3413 8338 3419 8388 3448 8384 3448 8365
3443 8361 3445 8360 3445 8359 3449 8354
3449 8349
TIME...MOT...LOC 0147Z 280DEG 10KT 3433 8374The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 2:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 28, 3:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jun 28, 3:19 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Jun 28, 3:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jun 28, 3:48 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jun 28, 3:50 PM EDT | Special Weather Statement | FFC | Bibb | 25 min |
| Jun 28, 3:59 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jun 28, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 39 min |
| Jun 28, 4:17 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 28, 4:31 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Jun 28, 4:32 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Jun 28, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 32 min |
| Jun 28, 4:54 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jun 28, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 40 min |
| Jun 28, 5:20 PM EDT | Special Weather Statement | FFC | Glascock | 25 min |
| Jun 28, 6:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jun 28, 7:08 PM EDT | Special Weather Statement | FFC | Toombs | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.